# SDR USAA990451

- Difficulty date: May 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-4 CHECK, FOUND SEAT TRACK CORRODED 100 INCHES ON AFT END BETWEEN BS 1540 AND BS 1640 OUTBOARD ON LEFT SIDE, CORROSION LEVEL 2.  REPLACED SEAT TRACK BETWEEN BS 1540 AND BS 1640 PER SRM 51-10-00 AND BOEING DRAWING NR 146N5120.  (M)
